GlobalView

Your search on Borwein produced these results.

Showing items 1 - 15 of 389.

Add to Quick Collection   All 389 Results

Sort:
 Add All Items to Quick Collection
Date: 2007
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/933719
Description: Borwein’s norm duality theorem establishes the equality between the outer (inner) norm of a sublinear mapping and the inner (outer) norm of its adjoint mappings. In this note we provide an extended ve... More
Full Text: Full Text
Reviewed: Reviewed
Image Thumbnail
Date: 1998
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/1037938
Description: Borwein and Wang show that the converse of the classical mean value theorem may fail generically.
Full Text: Full Text
Reviewed: Reviewed
Image Thumbnail
Date: 2014
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/1295837
Description: Motivated by questions of algorithm analysis, we provide several distinct approaches to determining convergence and limit values for a class of linear iterations.
Reviewed: Reviewed
Date: 2009
Language: eng
Resource Type: book
Identifier: http://hdl.handle.net/1959.13/917802
Description: Keith Devlin and Jonathan Borwein, two well-known mathematicians with expertise in different mathematical specialties but with a common interest in experimentation in mathematics, have joined forces t... More
Date: 2007
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/940746
Description: We provide concise series representations for various L-series integrals. Different techniques are needed below and above the abscissa of absolute convergence of the underlying L-series.
Reviewed: Reviewed
Date: 1991
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/941084
Description: We give proofs of general results on the computation of fixed points of a continuous function or a Lipschitz function on the real line. We also show how completely these results can fail to hold in sp... More
Reviewed: Reviewed
Date: 1988
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/941074
Description: This contribution highlights the progress made regarding Ramanujan's work on Pi since the centennial of his birth in 1987.
Date: 1986
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/941059
Description: Using the theory of the cubic modular equation we have discovered a remarkably simple class of cubically convergent algebraic iterations for π.
Reviewed: Reviewed
Date: 1984
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/940986
Description: We show that the theory of elliptic integral transformations may be employed to construct iterative approximations for π of order p (p any prime). Details are provided for two, three and seven. The cu... More
Reviewed: Reviewed
Date: 2008
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/940072
Description: We study several generalizations of the AGM continued fraction of Ramanujan inspired by a series of recent articles in which the validity of the AGM relation and the domain of convergence of the conti... More
Reviewed: Reviewed
Creators: Borwein, J. M.
Date: 1983
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/1042399
Description: We present a development of the Farkas lemma which is particularly suited for presentation in the classroom
Reviewed: Reviewed
Date: 2015
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/1314534
Description: Stimulated by earlier work by Moll and his coworkers (Amdeberhan et al., Proc. Am. Math. Soc., 139(2):535-545, 2010), we evaluate various basic log Gamma integrals in terms of partial derivatives of T... More
Reviewed: Reviewed
Date: 2013
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/940016
Description: Stimulated by earlier work by Moll and his coworkers (Amdeberhan et al., Proc. Am. Math. Soc., 139(2):535-545, 2010), we evaluate various basic log Gamma integrals in terms of partial derivatives of T... More
Reviewed: Reviewed
Date: 2010
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.13/926663
Description: A 2001 article by Bauschke, Borwein and Combettes showed how to extend naturally the classical definitions of essential smoothness and essential strict convexity from functions on in a compatible fash... More
Reviewed: Reviewed
Date: 2006
Resource Type: journal article
Identifier: uon:6476
Description: We document the discovery of two generating functions for ζ(2n+2), analogous to earlier work for ζ(2n+1) and ζ(4n+3), initiated by Koecher and pursued further by Borwein, Bradley, and others.
Reviewed: Reviewed